MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stent dislodgement occurred.The target lesion was located in the proximal left anterior descending artery.Following pre-dilatation of a 2.5mm balloon catheter, a 2.75 x 12 synergy drug-eluting stent was advanced but failed to cross the lesion.The device was repositioned twice and on the third attempt to reposition, the stent balloon came back but the stent stayed at the lesion.The stent balloon was attempted to advance back into the stent, however, the stent was deformed.The stent balloon was removed and a 1.0mm non-bsc balloon catheter was used to inflate the stent.Post-dilatation was performed with a 2.75mm nc balloon and the stent came off the balloon exactly in the lesion with no patient complications.The patient was not harmed.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11396068
Report Number2134265-2021-02610
Device Sequence Number11588790
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0024433205
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;